# SDR AALA960993

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - G3 GALLEY SUPPORT OUTBOARD OF NR 3 SEAT TRACK CORRODED.  REMOVED AND REPLACED OUTBOARD GALLEY SUPPORT PER SRM 53-00-01.  (M)
